# SDR UALA2013051003268

- Difficulty date: May 10, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N808UA
- Make and model: Airbus A319-131
- Aircraft serial: 804
- Aircraft time: 52,066 hours, 20,782 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321454
- Part serial: 4199
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EPSU EMERGENCY LIGHT FAULT DISPLAYED.  REPLACED EPSU #11-WL PER AMM.
